Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Doctor Is Asking Me To Lower My Dose For The Next Couple Of Months

Doctor Is Asking Me To Lower My Dose For The Next Couple Of Months

Any helpful tips or advice on how to deal with your blood levels dropping to adjust to a lower dose of your medication over the next couple of months dealing with side effects and symptoms?

A MyEpilepsyTeam Member said:

Keep a diary. Write down the meds you are taking, the dosage and the time. Write down how you are feeling before taking your meds and after taking your meds. The information you will gather will be helpful the next time you talk to your doctor. And since you are adjusting your dosage the diary will be useful. As far as your blood levels dropping, sometimes it could be what you have eaten or what your stress level was at the time you were tested. My blood levels are always different even if i eat and drink something that won't effect the levels, they are never the same.

posted 9 months ago
A MyEpilepsyTeam Member said:

My BP goes down easily. In ICU for 3wks and barely register. Speak to your Dr more about it. Also, look up foods to increase your BP

posted 9 months ago
Already a Member? Log in